# SDR UPS02239194

- Difficulty date: August 17, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 51,472 hours, 38,218 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stiffener
- Part number: 651620112
- Condition: Corroded
- Location: Lower End
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LOWER END OF STIFFENER AT WS 210, R/H WING REAR SPAR, IS CORRODED     STIFFENER REPLACED IAW SMRO EO 2002-044-006, REF. UPS ENGINEERING FI LE NO. 727-57-20060.
